MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC EP CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC EP CATHETER
Model Number 401450
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Cough (4457)
Date of Event 10/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2021 of a report from (b)(6) medical center on a supreme diagnostic ep catheter that was inserted down the esophagus of a patient during an ep procedure.During this time, the curve protector of the device was not taken off of the catheter and was then lodged down the patient's throat.The patient was taken back to the recovery room, where they were able to cough up the lodged curved protector.No further medical intervention was reported by the hospital.Per the feedback received from the hospital, no device malfunctions were reported with this device.This device was discarded by the hospital prior to returning the device to innovative health for evaluation.Furthermore, the device details were unavailable; thus, a review of the original manufacturing records was unable to be performed.A review of innovative health's instructions for use, ifu-ep-0008 rev.2, was performed, and the ifu states "if the catheter is packaged with a curve protector/retainer, remove and discard.".
 
Event or Problem Description
This device was reportedly in use down the esophagus during an ep procedure.During this time, the tip protector was not taken off of the catheter and was lodged down the patient's throat.The patient was taken back to the recovery room, where they were able to cough up the lodged tip protector.

Brand Name
NA
Common Device Name
DIAGNOSTIC EP CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key12779456
Report Number3011610434-2021-00019
Device Sequence Number3608198
Product Code NLH
UDI-Device Identifier10841898114304
UDI-Public10841898114304
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K182386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number401450
Device Catalogue Number401450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown